English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Highly Regular Polyampholytic Structures Adsorbed Directly from Solution

Mahltig, B., Müller-Buschbaum, P., Wolkenhauer, M., Wunnicke, O., Wiegand, S., Gohy, J.-F., et al. (2001). Highly Regular Polyampholytic Structures Adsorbed Directly from Solution. Journal of Colloid & Interface Science, 242, 36-43.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-68DC-B Version Permalink: http://hdl.handle.net/21.11116/0000-0002-6A4B-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Mahltig, B.1, Author              
Müller-Buschbaum, P., Author
Wolkenhauer, M.1, Author              
Wunnicke, O., Author
Wiegand, Simone1, Author              
Gohy, J.-F., Author
Jérôme, R., Author
Stamm, Manfred1, Author              
Affiliations:
1MPI for Polymer Research, Max Planck Society, ou_1309545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 268842
Other: P-01-106
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Colloid & Interface Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 242 Sequence Number: - Start / End Page: 36 - 43 Identifier: -